Top
10
Doctor insights on: Will Loratadine Make You Sleepy

Share
1

1
Claritin (loratadine) make you sleepy ?

Claritin (loratadine) make you sleepy ?

Unlikely: It would be distinctly unusual for claritin, (loratadine) at normal doses, to cause sleepiness. ...Read more

Dr. Marsha Davis
425 doctors shared insights

Drowsiness (Definition)

Being tired is common during pregnancy, especially in the first few months and then towards the end. Exercise, rest, and proper diet all may reduce the degree of tiredness that you feel. It may help to take ...Read more


2

2
Can Claritin (loratadine) make you sleepy?

Can Claritin (loratadine) make you sleepy?

Claritin (loratadine): Like other antihistamines, it can make u drowsy, depending on the dose & your tolerance. ...Read more

3

3
Does Claritin (loratadine) make you sleepy?

Does Claritin (loratadine) make you sleepy?

No: It's supposed to be nonsedating. But, if your are exquisitely sensitive to medications, it's always possible. ...Read more

4

4
Is it normal that Claritin (loratadine) makes you sleepy?

Usually not: Claritin (loratadine) is a non-sedating antihistamine, but some people may react differently than most to the medication. ...Read more

6

6
Can Claritin (loratadine) get u sleepy?

Claritin (loratadine): Antihistamines can make u drowsy.

Get a more detailed answer ›
7

7
Does Claritin (loratadine) make u sleepy?

Usually not: Claritin (loratadine) is generally considered a nonsedating antihistamine, and rarely causes drowsiness. That said, some people do appear to be more sensitive to it and will complain of drowsiness. If that occurs, there are alternatives that can be tried. ...Read more

8

8
Why does claritin (loratadine) make me tired.I took one dose and it made me so sleepy.Im 51 year old female.

Common side effect: Although Claritin (loratadine) may have less drowsiness than other antihistamines, nonetheless this does vary, and seems that you are going to be challenged to tolerate. Other similar products may be less soporific, so work with your doctor to find the best approach. ...Read more

See 1 more doctor answer
9

9
I had Claritin (loratadine) as part of my sinusitis treatment but it makes me sleepy. Does this helps me to get used to sinusitis or something?

No: Claritin does not provide decongesting effect and thus would not help your sinusitis. It is however unusual to have drowsiness from Claritin. A nasal steroid spray will likely be of more benefit in hastening your recovery and should likely be continued even after the sinusitis has subsided. Consult an allergist if you have access to one. ...Read more

10

10
My throat feels dry, have 37.5 temperature and sleepiness, after having loratadine 10 mg. and phenylephrine 5mg. together. Is that normal?

Can be related but: The 37.5 temp may be normal unless you have an underlying illness as the reason to take the meds. Temperature normall ranges are like a Bell Shaped Curve and you are in the normal curve. Loratidine is an antihistamine and this could dry you and make you sleepy. The phenylephrine may actually have a different effect. In essence this all appears normal and physiological. ...Read more